A theorem of fixed-point type for non-compact locally connected spaces
Colloquium Mathematicum, Tome 17 (1967) no. 2, pp. 289-296
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_17_2_289_296,
author = {A. J. Ward},
title = {A theorem of fixed-point type for non-compact locally connected spaces},
journal = {Colloquium Mathematicum},
pages = {289--296},
year = {1967},
volume = {17},
number = {2},
doi = {10.4064/cm-17-2-289-296},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-17-2-289-296/}
}
TY - JOUR AU - A. J. Ward TI - A theorem of fixed-point type for non-compact locally connected spaces JO - Colloquium Mathematicum PY - 1967 SP - 289 EP - 296 VL - 17 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-17-2-289-296/ DO - 10.4064/cm-17-2-289-296 LA - en ID - 10_4064_cm_17_2_289_296 ER -
A. J. Ward. A theorem of fixed-point type for non-compact locally connected spaces. Colloquium Mathematicum, Tome 17 (1967) no. 2, pp. 289-296. doi: 10.4064/cm-17-2-289-296
Cité par Sources :